# SDR IPXA2017061018083

- Difficulty date: May 24, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- Engine: Pwa PW4460
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 2210051535
- Part serial: 0715001
- Condition: Cracked
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 1 ENGINE EXHAUST NOZZLE INNER SKIN CRACKED.  REPAIRED THE EXHAUST NOZZLE IAW EA 011-7810-01-A6825, REV IR, AND EO MD11-7810-64529-A.
